Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Zeros of derivatives of entire functions


Authors: Thomas Craven, George Csordas and Wayne Smith
Journal: Proc. Amer. Math. Soc. 101 (1987), 323-326
MSC: Primary 30D15; Secondary 30C15
MathSciNet review: 902550
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if a real entire function of genus one has only finitely many nonreal zeros, then, its derivatives, from a certain one onward, have only real zeros.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D15, 30C15

Retrieve articles in all journals with MSC: 30D15, 30C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0902550-1
PII: S 0002-9939(1987)0902550-1
Keywords: Pólya-Wiman conjecture, Laguerre-Pólya class
Article copyright: © Copyright 1987 American Mathematical Society